| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
No Display/Image (1183); Insufficient Flow or Under Infusion (2182); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was under delivering.Also it was unresponsive to the new battery and had no delivery alarms.No harm requiring medical intervention was reported.The device and reservoir will not be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days and no blank display noted.Device received with all operating currents within specification and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and displacement test.No unexpected failed battery alarm anomalies.No possible under delivery anomaly noted.Device was downloaded to carelink pro properly and all bolus delivered were found at the carelink report.Device passed the delivery accuracy test at 0.08756 inches.(b)(4).